# SDR HALA2016060500229

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 100,259 hours, 17,911 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 6229436100
- Part serial: 1601
- Condition: Malfunctioned
- Part time: 44,158 hours, 7,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CENTER SYMBOL GENERATOR INOPERATIVE, EFIS DISPLAY GO'S BLANK WHEN ALTERNATE EFIS SELECTED.  R & R CENTER SYMBOL GEN IAW AMM 34-22-01. OPS CHECK GOOD. OK FOR SERVICE.
